Models in Geography
Bibliographic Data
| ID | 3207840 |
|---|---|
| Authors | Lane J Johnson, Richard J Chorley, Peter Haggett |
| Year | 1970 |
| Volume | 46 |
| Issue | 3 |
| Pages | 540 |
| Publication date | 1970-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Economic Geography (JOURNAL) |
| Journal identifiers | ISSN: 0013-0095 • E-ISSN: 1944-8287 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/143391 |
| OpenAlex | W2517638794 |
| Language | EN |
| Citations received | 2 |
| Citations per year | 0.04 |
|---|---|
| Citation span | 1971 - 2000 (30) |
| Highly cited | No |